My answer is yes. That was my experience, because it slows down your bp, your breathing rate, your metabolism, and your elimination. I slowly gained weight for years, and it was tough to lose because it had affected my metabolism. Others may have had a different experience, but it also affected my thyroid after many years. I would use caution if you're prone to weight gain, and just be aware of those things. Ask your Dr. to be sure, but they aren't always aware of the experiences of people, and typically go by what they've learned out of a book, which isn't always real life! Good luck!
I've been on it for several years and know that my weight gain was based on hypothyroid I've had since I was a teenager (which they just discovered now again that I have it--geez) and also from prednisone and gabapentin.
I don't take Norco except recently (like yesterday) because I just had surgery on my knee. I used it primarily as a breakthrough pain reliever. So I can't say it put weight on me.
I would say weight gain could be from any sources around Norco like it makes you more tired, fatigue, so you don't do as much to burn calories.
Would need more info as to why you take it, if you work, things like that. Have to have a more holistic point of view surrounding your activities when taking it.
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does lyric cause weight gain? I've been on it for 2yrs.now and have put on 20 pds.since starting it?
Posted 2 May 2010 • 1 answer
Posted 7 Jun 2011 • 1 answer
I would like to know how bad the weight gain is my doc put me on this to help me slepp is it worthi?
Posted 8 Oct 2011 • 2 answers
Will pristiq desvenlafaxine make me put on weight? I am about to start it and scared of weight gain?
Posted 13 Aug 2015 • 3 answers
Posted 13 Jan 2017 • 1 answer